Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Stopped taking birth control. Achy joints and muscles, shortness of breath, fatigue. Are these related to stopping medication?

I stopped taking my bc rigt at Thanksgiving. The following weekend I did a bunch of yard work and was sore following that, which I expected. It s been two weeks since then and I still have slightly achy muscles, I have achy joints, weakness, occasional shortness of breath, extreme fatigue and some times I can feel my heart pounding all over. It s almost as if I m in a continuous anxiety attack. I was just trying to find out if this could be related to stopping birth control , since it all seemed to happen around the same time. Any information would be greatly appreciated.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms you are having are not likely to be related to stopping of the birth control. These can happen due to anxiety, generalized viral syndrome, vitamin B complex and electrolyte imbalance, etc.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor